MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW ACCESSORY KIT; INTRODUCER, CATHETER

ARROW INTERNATIONAL LLC ARROW ACCESSORY KIT; INTRODUCER, CATHETER
Catalog Number SA-09847
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Multiple issues "anecdotally reported" by cardiology and ed that contamination shield noted to be moist and filled with clear fluid.No additional information was available.
 
Additional Manufacturer Narrative
Qn#1900107226 complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "warning: the connection between sheath adapter and sheath must be tightly secured and examined routinely to minimize the risk of disconnection and possible air embolism, blood loss, or exsanguination." without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW ACCESSORY KIT
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17829401
Report Number9680794-2023-00708
Device Sequence Number12556108
Product Code DYB
UDI-Device Identifier00801902026149
UDI-Public00801902026149
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K122854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSA-09847
Device Lot Number13F22L0717
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2023
Supplement Date Received by Manufacturer10/20/2023
Initial Report FDA Received Date09/27/2023
Supplement Report FDA Received Date10/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown